It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-09-2008, 05:22 AM   #1
Junior Member
(female)
 
Join Date: Jan 2008
Location: london
Posts: 46
sandy222 HB User
after medication-IBS issues

Has anyone noticed that after taking a muscle relaxant it takes a while for their intestines to come back to life so to speak? Im waiting for my intestinal muscles to start working again. Havet been to the loo for a few days.
__________________
I am 5 months off baclofen and suffering from drug withdrawal syndrome and am unable to work.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
All just a big bunch of garbage with medication mes219 Schizophrenia 16 12-13-2010 06:19 PM
No end in sight after 2 years of depression. TruthSeeker2007 Depression 10 11-17-2010 06:29 PM
strange feeling after taking invega koolguy Schizophrenia 23 02-20-2010 09:21 PM
Herpes returns after menopause, and Valtrex questions Sensitivo Herpes 1 10-06-2009 12:11 PM
I'm suddenly nauseous and have heartburn after eating beige138 General Health 3 02-17-2009 07:54 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!